# SDR USAASB96142

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 204050101
- Condition: Failed
- Location: Rt Air Cond Bay
- Part time: 53,465 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

PIT - FL 358 - EN ROUTE FROM DCA TO MCI AT FL 350, ALTITUDE WARNING HORN SOUNDED.  NO OTHER COCKPIT INDICATIONS WERE ILLUMINATED.  COCKPIT CABIN INDICATOR SHOWED CABIN AT 10,000 FEET AND RISING.  EMERGENCY DESCENT WAS MADE AND THE FLIGHT DIVERTED TO PIT.  DEPLOYMENT OF OXYGEN MASKS WAS NOT NECESSARY.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE.  OPS CHECK AND LEAK CHECK OK.  (M)
